# SDR 2001FA0000142

- Difficulty date: May 12, 2001
- Submitted: July 12, 2001
- Operation: General aviation
- Engine: Lyc IO720A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: FRST14
- Part serial: WO6744902
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BARREL TO HEAD SEPERATION DURING FLIGHT.
